MathSciNet Relay Station
MathSciNet bibliographic data
MR15124 20.0X
Kakutani, Shizuo On cardinal numbers related with a compact Abelian group. Proc. Imp. Acad. Tokyo 19, (1943). 366–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement